# SDR SWIA201335786

- Difficulty date: December 8, 2013
- Submitted: January 2, 2014
- Operation: Air carrier
- Aircraft: N308SW
- Make and model: Emb EMB-120
- Aircraft serial: 120326
- Aircraft time: 37,021 hours, 47,665 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION SPOTS ON SHORT FLOOR T SUPPORT TO THE LEFT BUTT STRAP AT FRAME 16.  C-CHECK REPLACED CABIN FLOOR T SUPPORT LT BUTT STRAP AT FRAME 16.
